# SDR DALA2024111210853

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0650512) CORROSION ON FLOOR STRUCTURE BTW STA=727 - 727D RBL 8.1, 727G-727F, RBL 13.84 AND STA=767-770 BTW RBL 3.0 - RBL 8.1 AT AFT CARGO COMPARTMENT.
